| Catalog Number |
FF-410595 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
01/09/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
Event or Problem Description
Healthcare professional reported right side rupture and creases.The device has been explanted.
Event or Problem Description
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: d9, h3, h6 device evaluation: the device related to the reported events of rupture, crease/folding of implant and anxiety-product/procedure was received on (b)(6) 2025, with lot number 2721504.Based on the product analysis performed, the assessments of the complaint codes are: ¿ rupture: observed a broken assessed as an unidentified (tear) opening.¿ crease/folding of implant: creases observed on the device.¿ anxiety-product/procedure: unable to observe as it is not related to the manufacturing process.As per the investigation procedure, wear abrasion were observed and none of the observations are found to be potentially related to the manufacturing process, no further actions are required.